Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

its only 7:50 in the morning but i just got back from my dermatologist appt and my WORST fear has happened - i have to now go to 60 mg for the rest of the course. i now know my face is going to look like a wreck since she upped it. not a good day i couldnt stop crying ! :snooty:

disgusting rainy day

perfect day to be upset !

hope everyone else is doing better today ;)

Share this post


Link to post
Share on other sites

You'll be fine. Your doctor upped your dosage for a reason. If you started on a lower dosage, it was probably to lessen the IB and side effects, so that you would have smooth sailing when your dosage is at the correct level. I am also on 60 and doing fine like Majick.

You'll be fine! If not, you can always call the dr and they can always lower it back down!

Share this post


Link to post
Share on other sites

Good luck. I am on 30mg now and I think the derm is goin to up it to 60mg next month!! AHHH

Share this post


Link to post
Share on other sites

I would stay positive. I hope you feel better. Look at this way, I have to take 40mg for 8-9 months because of the low dose. I would rather up mine but can't tolerate the side effects. Hope you are well-

Share this post


Link to post
Share on other sites

LIG

what makes you think it is bad to be on 60mgs? I'm on

60 and clear as a bell.

i just figured since its a higher dosage it would react differently to my skin. !but thanks for the advice :cool:

You'll be fine. Your doctor upped your dosage for a reason. If you started on a lower dosage, it was probably to lessen the IB and side effects, so that you would have smooth sailing when your dosage is at the correct level. I am also on 60 and doing fine like Majick.

You'll be fine! If not, you can always call the dr and they can always lower it back down!

thanks for the advice i guess i was just very scared and figured only the worst . i hope i have a smooth saling voyage haha !

I would stay positive. I hope you feel better. Look at this way, I have to take 40mg for 8-9 months because of the low dose. I would rather up mine but can't tolerate the side effects. Hope you are well-

hey melanier- hmm yea i actually would rather just be on it for five months ! yea the side effects are killers ! thanks for the support and i hope your doing well

Good luck. I am on 30mg now and I think the derm is goin to up it to 60mg next month!! AHHH

hello sturz10 ill tell you how it goes ! i guess the only thing we can do is try to look at the brighter side of everything and in five months well have beautiful skin !

Share this post


Link to post
Share on other sites

I had to beg my doctor to up my dose to 50 or 60! I'm on 40 right now and know it's not nearly enough....

Think of it this way, the higher (safe) dose, the less chance of relapse ;)

You'll be okay..... *hugs*

Share this post


Link to post
Share on other sites

I had to beg my doctor to up my dose to 50 or 60! I'm on 40 right now and know it's not nearly enough....

Think of it this way, the higher (safe) dose, the less chance of relapse ;)

You'll be okay..... *hugs*

hi finallymejess thanks for the support, im just nervous to see what is in store for me

so i guess i got a little depressed and down ! hope everything goes well for you :D

Share this post


Link to post
Share on other sites

Think positive, maybe it'll be a great day after all and it'll actually help you. Either way, you'll be done sooner than you know it.

Share this post


Link to post
Share on other sites

I went from 10 mg to 60 mg in a month and didn't have any problems. I mean, I got drier, but I didn't have another initial breakout and I cleared up pretty quickly, too. I really like the 60 mg. It's the perfect dose for me. Maybe it will be for you, too!

Best of luck! And hang in there!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×